# SDR AT9900614

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 955-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND CUSP WEB CRACKED AT BS 955-960 LBL 48-52.  REMOVED CUSP FOUND CORROSION.  FORMED, DRILLED AND DEBURRED ONE CUSP SECTION AND FOUR REPAIR STRAPS.  TREATED, PRIMED AND INSTALLED IAW DC9 SRM 53-05 FIG 97 AND MM 53-20-1.
